Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Loop spaces of finite complexes at large primes

Authors: C. A. McGibbon and C. W. Wilkerson
Journal: Proc. Amer. Math. Soc. 96 (1986), 698-702
MSC: Primary 55Q52; Secondary 55P35
MathSciNet review: 826505
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a finite, simply connected CW complex with only a finite number of nonzero rational homotopy groups. Localized away from a certain finite set of primes, the loop space of $ X$ is shown to be homotopy equivalent to a product of spheres and loop spaces of spheres. Applications to the homotopy groups of $ X$ and the homological properties of $ \Omega X$ are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55Q52, 55P35

Retrieve articles in all journals with MSC: 55Q52, 55P35

Additional Information

Keywords: Loop spaces, homotopy group, exponents in homotopy groups, localization of homotopy types
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society